# SDR ASOA2015121214210

- Difficulty date: December 12, 2015
- Submitted: December 16, 2015
- Operation: Air carrier
- Aircraft: N228PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15228
- Aircraft time: 17,271 hours, 11,832 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Condition: Failed
- Location: Cockpit
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CAPT'S FLASHLIGHT IS INOPERATIVE.  R & R CAPT FLASHLIGHT.  OPS CHECK GOOD IAW AMM 25-61-00.  NO DEFECTS NOTED.
